# SDR 2005FA0001531

- Difficulty date: October 12, 2005
- Submitted: November 10, 2005
- Operation: General aviation
- Aircraft: N9SP
- Make and model: Bell 430
- Aircraft serial: 49086
- Aircraft time: 1,166 hours
- System (JASC): 2120 · Air Distribution System
- Part: Solenoid
- Part number: 3136171
- Condition: Stuck
- Location: Diverter Valve
- Part time: 1,166 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOLENOID FAILED IN ENERGIZED POSITION. THIS UNIT IS IN THE DUCTING DIVERTER VALVE MAKING IT SUBJECT TO MOISTURE. THIS CORRODES THE UNIT OVER TIME. IT FAILED ON, THUS DIVERTING AIR IN THE WRONG DIRECTION. HEAT WILL COME OUT OF OVERHEAD CABIN DUCTS.
